Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    If you have had an organ transplant then you may want to also become a member of these communities if they are applicable to your condition to share your experience:
    Diabetes and Kidney Community
    Kidney Disorders Community
    WebMD Diabetes Community
    WebMD Hepatitis Community
    WebMD Heart Disease Community
    Insomnia
    avatar
    pjsuerth posted:
    Hello,
    I had a kidney transplant 9 weeks ago. My numbers are all good, but I'm sleeping really poorly. Since those numbers are good, my docs don't want to switch meds. In the meantime I need help. Anyone with similar problems and, perhaps, a solution?
    Reply
     
    avatar
    MrsCora01 responded:
    It's only been a short while. I would wait a bit and see how things pan out. I did have problems sleeping because of the prograf and ended up taking trazadone to help me sleep. It worked wonders and I eventually got off it.

    Cora
     
    avatar
    LNZ_Loo responded:
    I had a kidney transplant at the end of March and I'm replying to this @ 12:30 am with work in the morning! aargh! :-) My docs have only recommended an over the counter sleeping aid and stressed using Benedryl since it doesn't have Tylenol. You should consult your docs of course before you try anything new, but I hate to say... nothing seems to help me so far. It's very common for Prograf users in the beginning especially but I can say it DOES get better (slowly, but better). Try a book in your bed as relaxed as possible. It helps me when I follow through with it, but everyone is different. Wishing you the best of luck and sweet dreams. :-)


    Spotlight: Member Stories

    Hello I'm a 23year old young woman from Texas. I had my last kidney transplant in June 2006 has been successful with no complications. This was my...More

    Helpful Tips

    How To Upload A Profile Picture
    How to Upload a Profile picture: 1. Click My Exchange Profile. (left sidebar) or My Account (top right corner) 2. The click Change my ... More
    Was this Helpful?
    8 of 16 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.